# SDR ASOA2018102595277

- Difficulty date: October 19, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31049119
- Condition: Corroded
- Location: Fuselage
- Part time: 40,742 hours, 37,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7315618 JOB 7731568 OP 10 INTERCOSTAL FS 349.00 TO 364.00 AT STRINGER 26L IS CORRODED. C/A:REMOVED AND INSTALLED A NEW SERVICABLE INTERCOSTAL P/N 601R31049-119 IAW SRM 51-40-11, 51-42-06, AND 51-42-21.
